I have a severe problem of premature ejaculation. i took medicine from last two years both english n desi type but no effect. may be too much excitation involved as per one general physion n surgeon comments. please solve my issue.
Kindly be informed that open forum discussions are not meant for the treatment of specific diseases of any filed. They are meant only for the patient education & general advises related to that specific disease.
I receive a lot of messages and emails about sexual & fertility problems. These problems need a detailed, confidential discussion between patient/couple & their treating doctor.
I would strongly recommend to all respectable members here , NOT to post their personal issues at public forums. Additionally , Medications are advised only once a doctor has seen the patients.
In the open forums, some visitors may start using the medications which has been advised to some other patients. This practice may be dangerous.
Thanks for understanding this message. Your queries shall be highly appreciated.